Alert archive / Indiana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 44, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 1, 2008, 5:27 PM EDT for Clay County, Owen County, Putnam County, Indiana. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2008, 5:27 PM EDT (21:27 UTC)
- Expired
- Jun 1, 2008, 6:18 PM EDT
- In force
- 51 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
Counties Clay County, IN, Owen County, IN, Putnam County, IN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.5 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 242 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1539 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIND 012127
SVRIND
INC021-119-133-012230-
/O.NEW.KIND.SV.W.0044.080601T2127Z-080601T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
527 PM EDT SUN JUN 1 2008
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CLAY COUNTY IN WEST CENTRAL INDIANA...
WESTERN OWEN COUNTY IN WEST CENTRAL INDIANA...
SOUTHWESTERN PUTNAM COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 630 PM EDT
* AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED OVER CENTRAL CLAY COUNTY...OR 12 MILES EAST OF
TERRE HAUTE...AND MOVING SOUTHEAST AT 17 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
KNIGHTSVILLE BY 535 PM EDT...
CENTER POINT BY 545 PM EDT...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 16 AND 37.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
LAT...LON 3951 8723 3951 8722 3955 8722 3960 8720
3956 8704 3952 8684 3924 8686 3934 8711
3942 8726 3944 8725
TIME...MOT...LOC 2127Z 295DEG 15KT 3948 8715
$$
NIELD4 follow-up statements
000
WWUS53 KIND 012150
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
550 PM EDT SUN JUN 1 2008
INC021-119-133-012230-
/O.CON.KIND.SV.W.0044.000000T0000Z-080601T2230Z/
CLAY-OWEN-PUTNAM-
550 PM EDT SUN JUN 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR CENTRAL OWEN...EAST CENTRAL CLAY AND SOUTHWESTERN PUTNAM
COUNTIES...
AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR CENTER POINT...OR 19 MILES EAST OF TERRE
HAUTE...MOVING SOUTHEAST AT 17 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL EASTERN CLAY COUNTY AT 600 PM EDT
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
LAT...LON 3954 8712 3957 8708 3956 8705 3956 8704
3952 8684 3924 8686 3937 8706 3942 8710
3946 8712
TIME...MOT...LOC 2150Z 295DEG 15KT 3946 8701
$$
NIELD000 WWUS53 KIND 012159 SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 600 PM EDT SUN JUN 1 2008 INC021-119-133-012230- /O.CON.KIND.SV.W.0044.000000T0000Z-080601T2230Z/ CLAY-OWEN-PUTNAM- 600 PM EDT SUN JUN 1 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR CENTRAL OWEN...EAST CENTRAL CLAY AND SOUTHWESTERN PUTNAM COUNTIES... AT 557 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED OVER EXTREME EAST CENTRAL CLAY COUNTY...OR 22 MILES EAST OF TERRE HAUTE...MOVING SOUTHEAST AT 17 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL NORTHERN OWEN COUNTY AT 610 PM EDT LAT...LON 3956 8705 3952 8684 3924 8686 3936 8705 TIME...MOT...LOC 2200Z 295DEG 15KT 3944 8696 $$ NIELD
000
WWUS53 KIND 012213
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
613 PM EDT SUN JUN 1 2008
INC021-012223-
/O.CAN.KIND.SV.W.0044.000000T0000Z-080601T2230Z/
CLAY-
613 PM EDT SUN JUN 1 2008
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CLAY COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF CLAY COUNTY. THUS...THE
WARNING HAS BEEN CANCELLED. ADDITIONAL THUNDERSTORMS WILL BE
POSSIBLE THROUGH THE EVENING HOURS.
LAT...LON 3954 8691 3953 8691 3952 8684 3924 8686
3934 8695 3938 8696 3938 8695 3946 8695
3946 8697 3955 8699
TIME...MOT...LOC 2213Z 295DEG 15KT 3942 8690
$$
INC119-133-012230-
/O.CON.KIND.SV.W.0044.000000T0000Z-080601T2230Z/
OWEN-PUTNAM-
613 PM EDT SUN JUN 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR CENTRAL OWEN AND SOUTH CENTRAL PUTNAM COUNTIES...
AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED OVER NORTH CENTRAL OWEN COUNTY...OR 25 MILES
EAST OF TERRE HAUTE...MOVING SOUTHEAST AT 17 MPH.
LAT...LON 3954 8691 3953 8691 3952 8684 3924 8686
3934 8695 3938 8696 3938 8695 3946 8695
3946 8697 3955 8699
TIME...MOT...LOC 2213Z 295DEG 15KT 3942 8690
$$
NIELD000
WWUS53 KIND 012218
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
618 PM EDT SUN JUN 1 2008
INC119-133-012228-
/O.CAN.KIND.SV.W.0044.000000T0000Z-080601T2230Z/
OWEN-PUTNAM-
618 PM EDT SUN JUN 1 2008
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL OWEN AND SOUTH CENTRAL
PUTNAM COUNTIES IS CANCELLED...
THE THUNDERSTORM OVER THE WARNED AREA HAS WEAKENED. THUS...THE
WARNING IS CANCELLED. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE
THROUGH THE EVENING HOURS.
LAT...LON 3954 8691 3953 8691 3952 8684 3924 8686
3934 8695 3938 8696 3938 8695 3946 8695
3946 8697 3955 8699
TIME...MOT...LOC 2218Z 295DEG 15KT 3941 8688
$$
NIELDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 2:45 PM EDT, 2 hours 42 minutes earlier.
Area forecast discussion, Jun 1, 2:45 PM EDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 245 PM EDT SUN JUN 1 2008 .DISCUSSION... MAIN WEATHER PROBLEM WILL BE THE CHANCE OF RAIN MONDAY NIGHT AND TUE. FOR THE VERY SHORT TERM AN ISOLATED TSTM DEVELOPED WITH THE DAYTIME HEATING ALONG A WEAK BOUNDRY IN NW INDIANA. 50DBZ REFL IS HIGH ENOUGH FOR SOME SMALL HAIL WITH THIS. THIS STORM SHOULD DISSIPATE WITH SUNSET. CROSS SECTIONS OF ALL MODELS ARE VERY DRY TNGT. SKIES SHOULD BE CLEAR TO MO CLEAR UNTIL LATER TNGT WHEN SOME HIGH LEVEL MSTR BEGINS TO MOVE IN. THERE SHOULD NOT BE ENOUGH CLOUDINESS TO PREVENT TEMPS FROM DROPPING. THE SLIGHTLY WARMER ETA TEMPS LOOK BETTER. HIGH PRESSURE MOVES OVER INDIANA ON MONDAY. CROSS SECTIONS SHOW HIGHER LVL MOISTURE CONTINUING TO INCREASE. WILL GO WITH INCREASING CLDS DURING THE DAY. 850 MB TEMPS INCREASE SLIGHTLY SO WILL GO A LITTLE WARMER THEN TODAY. MODELS TEMPS ARE VERY CLOSE TO EACH OTHER SO WILL GO WITH THEM. A COLD FRONT MOVES TOWARD INDIANA MONDAY NIGHT. THE ETA HAS REAL GOOD PVA MOVING IN. ETA HAS LI DROPPING TO ARND -2 WITH NGM MORE STABLE. SOME STORMS MAY DEVELOP DURING THE EVENING BUT MOST ACTION WILL HAPPEN AFTER MIDNIGHT. WITH GOOD WAA TEMPS WILL NOT DROP LOWER THEN THE MID TO UPPER 60S. THE COLD FRONT MOVES INTO NRN INDIANA ON TUE. LI DROPS TO -5. WILL CONTINUE WITH THE LIKELY POPS. THE SCT TSTMS WILL CONTINUE OVER THE AREA TUE NIGHT THROUGH THE REST OF THE WEEK. WILL KEEP A CHANCE OF TSTMS CONTINUING. THE NEXT BEST CHC WILL BE FRI NIGHT WHEN ANOTHER COLD FRONT MOVES INTO THE NRN PART. HIGH PRESSURE WILL BUILD INTO THE AREA FOR THE WEEKEND. && .AVIATION...DISCUSSION FOR 18Z TAFS VFR CIGS WL CONT WITH ONLY SOME SCT DIURNAL CU EXPECTED PER THE CU DEVELOPMENT PROGS. COULD ALSO BE A COUPLE OF HOURS OF MVFR FOG TOWARD MRNG UNDER BROAD AREA OF SFC HIGH PRES. NW WINDS AROUND 10 MPH BECOMING CALM AFTER DARK AND LGT FM THE SSE MID MRNG MONDAY. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && AVIATION...MK PUBLIC...SH
Hazardous weather outlook, Jun 1, 4:38 PM EDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 438 PM EDT SUN JUN 1 2008 INZ021-030-031-036>042-045>049-052>057-061>065-068>072-022045- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN- MORGAN-JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 438 PM EDT SUN JUN 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING. A FEW SEVERE STORMS WILL BE POSSIBLE THIS EVENING. ANY RISK FOR SEVERE WEATHER SHOULD END BY MIDNIGHT. STRONG WINDS AND LARGE HAIL WILL BE POSSIBLE WITH ANY SEVERE STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS BEGINNING MONDAY NIGHT AND LASTING UNTIL EARLY THURSDAY. AT THIS POINT IT APPEARS THAT THERE WILL BE A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY NIGHT AND TUESDAY. THE THUNDERSTORMS MONDAY NIGHT WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL. IT APPEARS THAT SOME ADDITIONAL SEVERE WEATHER COULD ALSO BE POSSIBLE ON WEDNESDAY BUT IT REMAINS TOO EARLY TO DETERMINE DETAILS. REMEMBER THAT DEADLY CLOUD TO GROUND LIGHTNING WILL BE A THREAT IN ALL THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-029-035-043-044-051-060-067-022045- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN-KNOX- 438 PM EDT SUN JUN 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. LOWLAND FLOODING ON THE WABASH RIVER WILL CONTINUE TODAY. SEE THE LATEST HYDROLOGIC STATEMENTS FOR DETAILED INFORMATION. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING. A FEW SEVERE STORMS WILL BE POSSIBLE THIS EVENING. ANY RISK FOR SEVERE WEATHER SHOULD END BY MIDNIGHT. STRONG WINDS AND LARGE HAIL WILL BE POSSIBLE WITH ANY SEVERE STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER THROUGH MID WEEK. PLEASE REFER TO THE LATEST HYDROLOGIC STATEMENTS FOR DETAILED INFORMATION. THERE WILL BE A CHANCE OF THUNDERSTORMS BEGINNING MONDAY NIGHT AND LASTING UNTIL EARLY THURSDAY. AT THIS POINT IT APPEARS THAT THERE WILL BE A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY NIGHT AND TUESDAY. THE THUNDERSTORMS MONDAY NIGHT WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL. IT APPEARS THAT SOME ADDITIONAL SEVERE WEATHER COULD ALSO BE POSSIBLE ON WEDNESDAY BUT IT REMAINS TOO EARLY TO DETERMINE DETAILS. REMEMBER THAT DEADLY CLOUD TO GROUND LIGHTNING WILL BE A THREAT IN ALL THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME HOWEVER ANY REPORTS OF SEVERE WEATHER ARE WELCOME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) CO
In the hours before
Special weather statement, Jun 1, 3:44 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 344 PM EDT SUN JUN 1 2008 INZ035-043-044-012030- FOUNTAIN-PARKE-VERMILLION- 344 PM EDT SUN JUN 1 2008 ...STRONG THUNDERSTORM OVER NORTHWEST CENTRAL INDIANA... A STRONG THUNDERSTORM WAS LOCATED ALONG A LINE FROM PERRYSVILLE IN NORTHERN VERMILLION COUNTY...TO KINGMAN IN SOUTHERN FOUNTAIN COUNTY...AND TURKEY RUN STATE PARK IN NORTHERN PARKE COUNTY AT 335 PM EDT. THIS STORM WAS MOVING SOUTHEAST AT 25 MPH...AND IS CAPABLE OF PRODUCING HAIL TO ONE HALF INCH IN DIAMETER...AND WIND GUSTS UP TO 40 MPH. THE STRONGEST PART OF THIS STORM IS OVER TURKEY RUN STATE PARK AT THIS TIME. THOSE WHO ARE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY UNTIL THE STORM HAS PASSED. DO NOT STAND UNDER TREES OR OTHER TALL OBJECTS...AS THESE OBJECTS MAY BE STRUCK BY LIGHTNING. BE ALERT FOR RAPIDLY RISING WATER IN CREEKS AND OTHER LOW SPOTS...AS THESE AREAS ARE VULNERABLE TO FLASH FLOODING. NIELD
Special weather statement, Jun 1, 4:21 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 421 PM EDT SUN JUN 1 2008 INZ035-036-043>045-012100- FOUNTAIN-MONTGOMERY-PARKE-PUTNAM-VERMILLION- 421 PM EDT SUN JUN 1 2008 ...STRONG TO SEVERE THUNDERSTORMS OVER NORTHWEST CENTRAL INDIANA... STRONG TO SEVERE THUNDERSTORMS WERE LOCATED NEAR PERRYSVILLE... KINGMAN...CRAWFORDSVILLE AND RUSSELLVILLE AT 410 PM EDT. THESE STORMS WERE MOVING SOUTHEAST AT 25 MPH...AND ARE CAPABLE OF PRODUCING HAIL TO ONE HALF INCH OR MORE IN DIAMETER...AND WIND GUSTS IN EXCESS OF 50 MPH. THE STRONGEST PARTS OF THESE STORMS WILL PASS THROUGH CRAWFORDSVILLE...NEW MARKET...NEAR CECIL HARDIN RESERVOIR... AND BAINBRIDGE SEEK SHELTER IMMEDIATELY UNTIL THESE STORMS HAVE PASSED. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN PUTNAM COUNTY UNTIL 500 PM EDT. NIELD
Local storm report, Jun 1, 5:08 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
508 PM EDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HAIL GREENCASTLE 39.64N 86.84W
06/01/2008 E0.88 INCH PUTNAM IN TRAINED SPOTTER
ALSO WIND GUSTS TO 30 MPH
&&Local storm report, Jun 1, 5:09 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
509 PM EDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM HAIL 3 N ADVANCE 40.04N 86.62W
06/01/2008 E0.88 INCH BOONE IN TRAINED SPOTTER
&&The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 3:50 PM EDT | Areal Flood Advisory | IND | Fountain, Parke, Vermillion | 3 hr |
| Jun 1, 4:15 PM EDT | Severe Thunderstorm Warning | IND | Putnam | 45 min |
| Jun 1, 4:46 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery | 44 min |
| Jun 1, 4:54 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan, Putnam | 66 min |
| Jun 1, 5:23 PM EDT | Severe Thunderstorm Warning | IND | Fountain | 37 min |
| Jun 1, 5:31 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton | 24 min |
| Jun 1, 5:43 PM EDT | Severe Thunderstorm Warning | IND | Montgomery, Tippecanoe | 47 min |
| Jun 1, 6:23 PM EDT | Severe Thunderstorm Warning | IND | Clinton | 52 min |
| Jun 1, 7:33 PM EDT | Severe Thunderstorm Warning | IND | Brown, Jackson, Monroe | 57 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.